# SDR USAA040193

- Difficulty date: May 7, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 0904
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D534721220290
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM, 2.0 INCHES L X 1.5 INCHES W X .055 INCH DEEP, CORROSION; LEVEL 2; TASK NR JA-260-53500, BEAM, FR 68, Y1292, Z240.   REPLACED BEAM.
